Maximum Strength Non Aspirin (500mg) -
Maximum strength for extra relief. (Compare to the active ingredient in Extra Strength Tylenol)
Film Coated for easy swallowing!
Provides temporary relief of aches and pains associated with:
- muscle aches
- common cold
- menstrual cramps
- minor arthritis pain
- for the reduction of fever.
2 Tablets Per Pack - Click on "Choose Options" for the size package that's right for your needs!
All KISS First Aid products are packaged in Single Dose - Tamper Resistant Packinging
Individually labeled, and dated for freshness.
Avoid contamination between users.
Ideal for use at the workplace
Great for keeping Maximum Non-Aspirin Pain Relief with you when you're on the go!!!
Active ingredient (in each tablet) Purpose
Acetaminophen 500 mg. Pain reliever/fever reducer
Uses: For the temporary relief of minor aches and pains associated with
- Muscular aches
- Minor arthritis pain
- Common cold
- menstrual cramps
This product contains acetaminophen. Severe liver damage amy occur if you take:
- More than 8 tablets in 24 hours, which is the maximum daily amount for this product.
- with other drugs containineng acetaminoph
- 3 or more alcoholic drinks every day while using this product.
Do not use
- With any other drug containing acetaminophen(Prescription or nonprescription), If you are not sure whether a drug contains acetaminophen ask a doctor or pharmacist.
- for pain for more than 10 days unless directed by a doctor
- for more than 3 days for fever unless directed by a doctor
Ask a doctor or pharmacist before use if
You are taking the blood thinning drug warfarin
Stop use and ask a doctor if
- symptoms do not improve
- new symptoms occur
- pain or fever persists or gets worse
- redness or swelling is present
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
If pregnant or breast feeding, ask a health professional before use.
- Do not use more than directed
Adults and children 12 years and older: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in a 24 hours.
Children under 12 years: Do not give this adult strength product to children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
- store at room temperature 59-86 degrees F (15-30 degrees C)
- tamper evident sealed packets
- do not use any opened or torn packets
corn starch* sodium stinized sttelzh, hypromellose, maltodextrin*, microcrystaline cellulose*, polyethylene glycol, povidone*, pregelycolate*, starch*, sodium starch glycolate*, stearic acid, titanium dioxide*.